# SDR DALA2015032502413

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STR 23L,  L=0.500", W=0.300", D=0.002", SSI 534147.  REPLACED LOWER SILL LT LOCATED AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STR 23L IAW SRM 51-72-11 AND DWG D53480505.
